# SDR AALA202105259012

- Difficulty date: May 24, 2021
- Submitted: May 25, 2021
- Operation: Air carrier
- Aircraft: N187US
- Make and model: Airbus A321-211
- Aircraft serial: 1704
- Aircraft time: 62,972 hours, 23,792 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AFT LEFT SEAT MOUNTED EMERGENCY LIGHT INOPERATIVE. TROUBLESHOT AND FOUND WIRE BROKEN AT PLUG 7260VC14A (AALA202105259005). REPAIRED PER ESPM 20-44-11. REPLACED AFT LEFT SEAT MOUNTED EMERGENCY LIGHT ASSEMBLY (AALA202105259012) IAW AMM 33-51-19.
